# SDR CA050725010

- Difficulty date: July 5, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF, THE ENGINE EMITTED A LOUD BANG AND LOST POWER.  THE TAKEOFF WAS ABORTED.  SUBSEQUENT INSPECTION REVEALED TURBINE DISTRESS.  PWC WILL MONITOR INVESTIGATION OF THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
